Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The subalgebra of $ L\sp 1(AN)$ generated by the Laplacian

Author: Waldemar Hebisch
Journal: Proc. Amer. Math. Soc. 117 (1993), 547-549
MSC: Primary 22E30; Secondary 43A20
MathSciNet review: 1111218
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for the Iwasawa $ AN$ groups corresponding to complex semisimple Lie groups, the subalgebra of $ {L^1}(AN)$ associated to a distinguished laplacian is isomorphic with the algebra of integrable radial functions on $ {R^n}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E30, 43A20

Retrieve articles in all journals with MSC: 22E30, 43A20

Additional Information

PII: S 0002-9939(1993)1111218-3
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia